# SDR SWAA2024041060407

- Difficulty date: March 8, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727 Rbl 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD STA 727 RBL 6'LOWER SUPPORT BRACKET CRACK<[01] REMOVED AND REPLACED SUPPORT BRACKET (PN: 144A9401U20ATSMRO PO: 2059779) AT AFT CARGO COMPT FWD BULKHEAD STA 727 RBL 6 PER REF SRM 51-40-02-0G-0 AND DWG #144A2600;[02] VERIFIED STEP 1
